# SDR AU960472

- Difficulty date: April 11, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-28-235
- Engine: Lyc O540B4B5
- Propeller: Hartzl HCC2YK1
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: 6232000
- Condition: Corroded
- Location: Wing Te Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH WING FLAP HAS EXTENSIVE CORROSION MAINLY BETWEEN THE STEEL  ATTACHMENT BRACKETS AND INTERNAL NOSE RIBS - ALL OF WHICH HADDEPARTED FROM THEIR ATTACHING SURFACES DUE TO THE CORROSION - SEEMDR 96/0471 FOR FURTHER INFORMATION
